Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 21, Number 2

All articles in this issue are freely accessible.

Differential equations containing arbitrary functions
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 21 (1920), 79-92
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501137
Functions of lines in ballistics
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 21 (1920), 93-106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501138
On the summability of the developments in Bessel’s functions
Charles N. Moore.
Trans. Amer. Math. Soc. 21 (1920), 107-156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501139
One parameter families and nets of ruled surfaces and a new theory of congruences
E. J. Wilczynski.
Trans. Amer. Math. Soc. 21 (1920), 157-206
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501140
Nets of space curves
G. M. Green.
Trans. Amer. Math. Soc. 21 (1920), 207-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501141
A set of postulates for fields
Norbert Wiener.
Trans. Amer. Math. Soc. 21 (1920), 237-246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501142
A theorem on modular covariants
Olive C. Hazlett.
Trans. Amer. Math. Soc. 21 (1920), 247-254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501143
American Mathematical Society